Moscow Mathematical Journal
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mosc. Math. J.:

Personal entry:
Save password
Forgotten password?

Mosc. Math. J., 2003, Volume 3, Number 2, Pages 419–438 (Mi mmj93)  

This article is cited in 26 scientific papers (total in 26 papers)

Geometry of the triangle equation on two-manifolds

I. A. Dynnikova, S. P. Novikovbc

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
c University of Maryland

Abstract: A non-traditional approach to the discretization of differential-geometrical connections was suggested by the authors in 1997. At the same time, we started studying first-order difference “black-and-white triangle operators (equations)” on triangulated surfaces with a black-and-white coloring of triangles. In the present work, we develop a theory of these operators and equations showing their similarity to the complex derivatives $\partial$ and $\bar\partial$.

Key words and phrases: Discrete connection, discrete analog of complex derivatives, triangle equation, first order difference operator.


Full text:
References: PDF file   HTML file

Bibliographic databases:

MSC: 39A12 (39A70)
Received: September 5, 2002

Citation: I. A. Dynnikov, S. P. Novikov, “Geometry of the triangle equation on two-manifolds”, Mosc. Math. J., 3:2 (2003), 419–438

Citation in format AMSBIB
\by I.~A.~Dynnikov, S.~P.~Novikov
\paper Geometry of the triangle equation on two-manifolds
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 2
\pages 419--438

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. S. P. Novikov, “Discrete Connections and Difference Linear Equations”, Proc. Steklov Inst. Math., 247 (2004), 168–183  mathnet  mathscinet  zmath
    2. Bobenko A.L., Mercat Ch., Suris Yu.B., “Linear and nonlinear theories of discrete analytic functions. Integrable structure and isomonodromic Green's function”, J. Reine Angew. Math., 583 (2005), 117–161  crossref  mathscinet  zmath  isi  elib
    3. Kenyon R., Okounkov A., “Planar dimers and Harnack curves”, Duke Math. J., 131:3 (2006), 499–524  crossref  mathscinet  zmath  isi  elib
    4. A. I. Bobenko, Yu. B. Suris, “On organizing principles of discrete differential geometry. Geometry of spheres”, Russian Math. Surveys, 62:1 (2007), 1–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. P. G. Grinevich, R. G. Novikov, “The Cauchy kernel for the Novikov–Dynnikov DN-discrete complex analysis in triangular lattices”, Russian Math. Surveys, 62:4 (2007), 799–801  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Doliwa A., Nieszporski M., Santini P.M., “Integrable lattices and their sublattices. II. From the B-quadrilateral lattice to the self-adjoint schemes on the triangular and the honeycomb lattices”, J. Math. Phys., 48:11 (2007), 113506, 17 pp.  crossref  mathscinet  adsnasa  isi  elib
    7. Doliwa A., Grinevich P., Nieszporski M., Santini P.M., “Integrable lattices and their sublattices: From the discrete Moutard (discrete Cauchy-Riemann) 4-point equation to the self-adjoint 5-point scheme”, J. Math. Phys., 48:1 (2007), 013513, 28 pp.  crossref  mathscinet  adsnasa  isi  elib
    8. A. A. Gaifullin, “A Minimal Triangulation of Complex Projective Plane Admitting a Chess Colouring of Four-Dimensional Simplices”, Proc. Steklov Inst. Math., 266 (2009), 29–48  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. Bohle C., Pedit F., Pinkall U., “Discrete holomorphic geometry I. Darboux transformations and spectral curves”, J. Reine Angew. Math., 637 (2009), 99–139  crossref  mathscinet  zmath  isi  elib
    10. Konopelchenko B.G., “Discrete integrable systems and deformations of associative algebras”, J. Phys. A, 42:45 (2009), 454003, 35 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Živaljević R.T., “Combinatorial groupoids, cubical complexes, and the Lovász conjecture”, Discrete Comput. Geom., 41:1 (2009), 135–161  crossref  mathscinet  zmath  isi
    12. Tempesta P., “Discretization of nonlinear evolution equations over associative function algebras”, Nonlinear Anal., 72:7-8 (2010), 3237–3246  crossref  mathscinet  zmath  isi
    13. Bobenko A.I., Mercat Ch., Schmies M., “Period Matrices of Polyhedral Surfaces”, Computational Approach to Riemann Surfaces, Lecture Notes in Mathematics, 2013, 2011, 213–226  crossref  mathscinet  zmath  isi
    14. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
    15. Chelkak D., Smirnov S., “Discrete complex analysis on isoradial graphs”, Adv Math, 228:3 (2011), 1590–1630  crossref  mathscinet  zmath  isi  elib
    16. Cimasoni D., “Discrete Dirac Operators on Riemann Surfaces and Kasteleyn Matrices”, J. Eur. Math. Soc., 14:4 (2012), 1209–1244  crossref  mathscinet  zmath  isi
    17. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. Tempesta P., “Integrable Maps From Galois Differential Algebras, Borel Transforms and Number Sequences”, J. Differ. Equ., 255:10 (2013), 2981–2995  crossref  mathscinet  zmath  isi
    19. Skopenkov M., “The Boundary Value Problem for Discrete Analytic Functions”, Adv. Math., 240 (2013), 61–87  crossref  mathscinet  zmath  isi  elib
    20. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    21. Cassatella-Contra G.A., Manas M., Tempesta P., “Singularity Confinement For Matrix Discrete Painlevé Equations”, Nonlinearity, 27:9 (2014), 2321–2335  crossref  mathscinet  zmath  isi
    22. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    23. Bobenko A., Skopenkov M., “Discrete Riemann Surfaces: Linear Discretization and Its Convergence”, J. Reine Angew. Math., 720 (2016), 217–250  crossref  mathscinet  zmath  isi
    24. Bobenko A.I., Guenther F., “Discrete Riemann Surfaces Based on Quadrilateral Cellular Decompositions”, Adv. Math., 311 (2017), 885–932  crossref  mathscinet  zmath  isi
    25. D. V. Egorov, “The Riemann–Roch theorem for the Dynnikov–Novikov discrete complex analysis”, Siberian Math. J., 58:1 (2017), 78–79  mathnet  crossref  crossref  isi  elib  elib
    26. I. A. Dynnikov, “Bounded discrete holomorphic functions on the hyperbolic plane”, Proc. Steklov Inst. Math., 302 (2018), 186–197  mathnet  crossref  crossref  mathscinet  isi  elib
  • Moscow Mathematical Journal
    Number of views:
    This page:696

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022